Zur Theorie Levitzkischer Radikaler in Halbringen.

Hanns Joachim Weinert

Mathematische Zeitschrift (1972)

  • Volume: 128, page 325-342
  • ISSN: 0025-5874; 1432-1823

How to cite


Weinert, Hanns Joachim. "Zur Theorie Levitzkischer Radikaler in Halbringen.." Mathematische Zeitschrift 128 (1972): 325-342. <http://eudml.org/doc/171810>.

author = {Weinert, Hanns Joachim},
journal = {Mathematische Zeitschrift},
pages = {325-342},
title = {Zur Theorie Levitzkischer Radikaler in Halbringen.},
url = {http://eudml.org/doc/171810},
volume = {128},
year = {1972},

AU - Weinert, Hanns Joachim
TI - Zur Theorie Levitzkischer Radikaler in Halbringen.
JO - Mathematische Zeitschrift
PY - 1972
VL - 128
SP - 325
EP - 342
UR - http://eudml.org/doc/171810
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.